# SDR ALGA0111105694

- Difficulty date: January 11, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N278AL
- Make and model: Bell 206L-4
- Aircraft serial: 52313
- Aircraft time: 5,371 hours
- Engine: Allsn 250C30
- Engine time: 6,965 hours
- System (JASC): 7160 · Engine Air Intake System
- Part: Mount
- Part number: 23051123
- Condition: Cracked
- Location: Compressor
- Component: Compressor, C30
- Component part number: 23051643
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLANGE ON COMPRESSOR REAR MOUNT CRACKED.
